Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Arrggh.. Fuck. First of all I want to apologize my english. Okay, well I have had acne for about 4 years now. I'm too lazy to tell every little detail of my journey. but I've seen it all from super acne with gigantic pimples covering the whole face to milder acne blablablabla. At the moment I'm taking antibiotics (tetralysal) couple times a week (slowly trying to change it to natural products, b-vitamin, lactoferrin, zinc, omega-3, etc.) and using Avicid 0,025% cream (changing it to Clindoxyl). Right now I look almost like a normal healthy person however my skin is extremy sensitive and I got a good puch of blackheads. So the situation can turn upside down in a couple of days.

So here's the problem. My roommate smokes cannabis with his friends. They smoke outside in the balcony but you can still smell it inside. I try to avoid those situations but it's difficult sometimes. I can't just rush out everytime like a total moron. Last night after they had smoked I got a small itchy rash on my cheek and a few of red pimples. Then I had no choice than to take my meds which I don't like doing because the skin burns easily when you take them and now the fucking summers almost here. :(

From this text it seems obvious that the cannabis caused my break out. Oh well this is really not helping at all. The break out would have happened sooner or later anyways if I had not taken the medicine. But yeah I'm fuckin trapped in this situation and I've even spoke with him about this but it clearly didn't help at all. In fact it's just getting worse. Good thing I only have to live there 2 or 3 months. I can't wait to get out. I can't take this shit any longer.

I don't know why I wrote here. There's nothing to ask really. A part of me thought that the rash migh have been caused by the b5-vitamin. I don't know. Whatever it was, the weed is stressing me out alot which is not a good thing. Fuck all.

Edited by stillstrugglin

Share this post


Link to post
Share on other sites

First off let me say that your English is better than 85% of the people on here.

Hmm, I've never heard of anyone developing a skin rash from contact with marijuana smoke. And I have been around a lot of people smoking a lot of weed for a long time. But hey, you could be that one in a million who's allergic to it. I'd say stressing out too much about it might end up causing you more problems though.

It could be the antibiotics causing your skin rashes as well... I developed some really really bad rashes around the time when I was taking a long course of ciprofloxacin (a powerful broad-spectrum antibiotic). Also, did your doctor tell you to just take it sporadically throughout the week? Antibiotics are definitely not intended for random "when you feel like it" dosing at your discretion.

Share this post


Link to post
Share on other sites
First off let me say that your English is better than 85% of the people on here.

Hmm, I've never heard of anyone developing a skin rash from contact with marijuana smoke. And I have been around a lot of people smoking a lot of weed for a long time. But hey, you could be that one in a million who's allergic to it. I'd say stressing out too much about it might end up causing you more problems though.

It could be the antibiotics causing your skin rashes as well... I developed some really really bad rashes around the time when I was taking a long course of ciprofloxacin (a powerful broad-spectrum antibiotic). Also, did your doctor tell you to just take it sporadically throughout the week? Antibiotics are definitely not intended for random "when you feel like it" dosing at your discretion.

Tetralysal definitely causes rash. It's even said in the packet but the thing is that I had not taken it for a week so I don't think it was that. But I have been in contact with marijuana smoke today also and nothing particular happened. Oh fuck I'm whining here like a little bitch. I'm messed up from my head, dunno what to think anymore. And the doc said I should try to lower the dosage if I can especially now when the sun is shining.

Edited by stillstrugglin

Share this post


Link to post
Share on other sites

Stay away of Maria Juana. A room full of smoke is a room with little particles that will reach your skin.

Share this post


Link to post
Share on other sites

I highly doubt that cannabis caused your rash especially since you DIDN'T smoke any.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×